Nihonkai Mathematical Journal

Integral Representations of Positive Definite Functions on Convex Sets of Certain Semigroups of Rational Numbers

Koji Furuta

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

H. Glöckner proved that an operator-valued positive definite function on an open convex subset of $\boldsymbol Q^N$ is a restriction of the Laplace transform of an operator-valued measure on $\boldsymbol R^N$. We generalize this result to a function on an open convex subset of a certain subsemigroup of $\boldsymbol Q^2$.

Note

The author would like to express his gratitude to the referee for valuable comments.

Article information

Source
Nihonkai Math. J., Volume 28, Number 2 (2017), 79-88.

Dates
Received: 2 May 2016
Revised: 7 June 2017
First available in Project Euclid: 26 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1524708082

Mathematical Reviews number (MathSciNet)
MR3794316

Zentralblatt MATH identifier
06873760

Subjects
Primary: 43A35: Positive definite functions on groups, semigroups, etc.
Secondary: 44A60: Moment problems 47A57: Operator methods in interpolation, moment and extension problems [See also 30E05, 42A70, 42A82, 44A60]

Keywords
moment problem positive definite function semigroup

Citation

Furuta, Koji. Integral Representations of Positive Definite Functions on Convex Sets of Certain Semigroups of Rational Numbers. Nihonkai Math. J. 28 (2017), no. 2, 79--88. https://projecteuclid.org/euclid.nihmj/1524708082


Export citation

References

  • N. I. Akhiezer, The classical moment problem, Oliver and Boyd, Edinburgh, 1965.
  • C. Berg, J. P. R. Christensen, and P. Ressel, Harmonic analysis on semigroups, theory of positive definite and related functions, Springer-Verlag, New York-Berlin–Heidelberg–Tokyo, 1984.
  • A. Devinatz, The representations of functions as Laplace–Stieltjes integrals, Duke Math. J. 22 (1955), 185–191.
  • K. Furuta, A moment problem on rational numbers, to appear in Hokkaido Math. J.
  • K. Furuta and N. Sakakibara, Operator moment problems on abelian $*$-semigroups. Math. Japonica 51 (2000), 433–441.
  • H. Glöckner, Positive Definite Functions on Infinite-Dimensional Convex Cones, Mem. Amer. Math. Soc. 166 (2003).
  • N. Sakakibara, The moment problem on divisible abelian semigroups, Hokkaido Math. J. 19 (1990), 45–53.